MathSciNet Relay Station
MathSciNet bibliographic data
MR405787 65C05
Stojancev, V. T. Solution of the Dirichlet problem by the quasi-Monte Carlo method. (Russian) Uspehi Mat. Nauk 30 (1975), no. 1(181), 263–264.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement